m+Medelevator.RU
← Поиск публикаций
The journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG · 2014

Hemolytic anemia following rasburicase administration: a review of published reports.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Nguyen Annhien P, Ness Genevieve L

Аннотация

Tumor lysis syndrome (TLS) is a potentially lethal complication of anticancer treatment. It is caused by the rapid death of malignant cells after initiation of cytotoxic therapy and is typically observed in patients with bulky or highly proliferative malignancies. Currently, rasburicase is one of the recommended therapies for this oncologic emergency. Although this drug is generally well tolerated among patients, there have been several reports of hemolytic anemia following rasburicase infusions. With drug-induced hemolytic anemia, the condition usually resolves shortly after the offending agent is discontinued. However, anemia that is prolonged or severe can lead to problems such as splenomegaly and rapid heart rate. This paper will review primary literature identified through PubMed, International Pharmaceutical Abstracts, and Embase concerning the incidence of hemolytic anemia with rasburicase use. From the available data, the occurrence of hemolytic anemia will be discussed.